Login | Register

Items where Author is "ESLAMI, PEYMAN"

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.


LI, ZHENYANG, GÓRA, PAWEŁ, BOYARSKY, ABRAHAM, PROPPE, HARALD and ESLAMI, PEYMAN (2013) Family of piecewise expanding maps having singular measure as a limit of ACIMs. Ergodic Theory and Dynamical Systems, 33 (01). pp. 158-167. ISSN 0143-3857

GÓRA, PAWEŁ, BOYARSKY, ABRAHAM and ESLAMI, PEYMAN (2012) METASTABLE SYSTEMS AS RANDOM MAPS. International Journal of Bifurcation and Chaos, 22 (11). p. 1250279. ISSN 0218-1274

GÓRA, PAWEŁ and ESLAMI, PEYMAN (2011) On Eventually Expanding Maps of the Interval. The American Mathematical Monthly, 118 (7). pp. 629-635. ISSN 00029890

This list was generated on Thu May 23 03:12:48 2024 EDT.
Back to top Back to top